# SDR ASAA0510031

- Difficulty date: March 28, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654659212
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT CHANNEL ANCHOR NUT HOLES HAVE CORROSION AT BSTA 847=15, RBL 8.  AFT CARGO PIT FLOOR SUPPORT CHANNEL ANCHOR NUT HOLES CORROSION AT BSTA 847=15, RBL 8 REPAIRED IAW SRM.  (K)
